# SDR UALA2009070801972

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DIVERTED ON AMBER ALERT WITH NR 2 ENG SHUTDOWN.  ACCOMPLISHED NR 2 ENGINE BORESCOPE INSP OF LPC, HPC, COMBUSTION CHAMBER INNER AND OUTER LINER, NGVS AND INJECTORS, HPT 1 AND 2 BLADES AND LPT 3 BLADES.  NO LIMITING DISTRESS.  ALL PLUGS INSTALLED.  TROUBLESHOOT ENG 2 FLAMEOUT.  FOUND PMA STATOR NR 2 ENG OPEN WINDINGS AT PHASES A,B, AND C AND OPEN SPEED WINDING AT D4846 (W1P6) AND OPEN WINDINGS AT PHASES A.B. AND C. AT D4858 (W2P6) CONFIRMED CORRECT RESISTANCE VALUES ON NEW UNIT REPLACED ON SEQ NR 2462002.  PERFORMED WIRING CHECKS REF EPCS MSGS3 51-17, 275-15, AND 351-27.  ALL CHECKS NORMAL.
